# SDR AALA20111012DFW01

- Difficulty date: October 10, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 35,334 hours, 4,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 20G ESCAPE PATH LIGHT HAS 1 LAMP INOPERATIVE.  REPLACED LAMP FOR SEAT 20G ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
